# SDR DL76G030549

- Difficulty date: June 15, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 9,122 hours, 1,575 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 321001258
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO LGW SLAT ASSY LIGHT ILLUMINATED AND FLAP POSITION INDICATOR BEGAN BOUNCING BETWEEN 0 AND .5 DEGREE.  A/C HAS EXTENSIVE HISTORY OF THIS PROBLEM.  A/C DIVERTED TO JFK AS A PRECAUTION.  FAULTS 276285 CARD 10 CARD AND SW PREV REPLACED.  REPLACED PS BITE CK OK.  INSPECTED CONNECTOR P4434J FOUND SILVER PINS INSTALLED.  PINS FREE AND CLEAR OF CORROSION AND CLEAN.  REINSTALLED CONNECTOR.
